# SDR USAA20110114SB010

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT IN AFT RIGHT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
